# SDR USAA2010082591780

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 34,904 hours, 13,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9206 - ABQ-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT EPSU BATTERY AFT LEFT FAIL.  REMOVED AND REPLACED BATTERY FOR AFT EMERGENCY POWER SUPPLY UNIT.  PASSED TEST PER AMM 33-51-38 PB401.
